Is it still safe for me to take Crestor?
If your doctor has decided that Crestor is right for you, he or she has weighed the risks associated with high cholesterol against the potential for side effects associated with all statins.
It is important to remain on your medication and to discuss any concerns you have with your doctor. When taking any statin, if you develop any unexplained muscle pain, tenderness, or weakness at any time during treatment (especially if you also have a fever or feel ill), tell your doctor right away, as they may be signs of a serious side effect.
Speak to an Experienced Crestor Attorney Today
This article is intended to be helpful and informative. But even common legal matters can become complex and stressful. A qualified crestor lawyer can address your particular legal needs, explain the law, and represent you in court. Take the first step now and contact a local crestor attorney to discuss your specific legal situation.
Additional Crestor Articles
- What is Crestor?
- What is Crestor used for?
- How does Crestor work?
- Is Crestor right for you?
- I'm trying to get pregnant, can I take Crestor?
- What should I tell my health care provider before taking Crestor?
- What other drugs affect Crestor?
- What are some possible side effects of Crestor?
- What is the recent news on Crestor all about?
- Why are news organizations still covering something that happened months ago?
- What is the problem with Crestor?
- Someone I know was just switched off of Crestor-should I stop taking mine?
- How do I know if I'm one of the people at risk for rhabdomyolysis?
- Is there any truth to the report of a death from rhabdomyolysis while using Crestor?
- Is this a similar situation to what happened with Baycol® (cerivastatin), the cholesterol drug that was withdrawn from the market?
- What are the grounds for a Crestor lawsuit?
- Is there a time limit to file a Crestor side-effect lawsuit?
- What firms handle Crestor law suits?
- Who are the Crestor lawsuits filed against?
- Should I contact the manufacturer AstraZeneca about my Crestor side-effect symptoms?